Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Hydrodynamical Limit for the Asymmetric Simple Exclusion Process

Albert Benassi and Jean-Pierre Fouque
The Annals of Probability
Vol. 15, No. 2 (Apr., 1987), pp. 546-560
Stable URL: http://www.jstor.org/stable/2244061
Page Count: 15
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Hydrodynamical Limit for the Asymmetric Simple Exclusion Process
Preview not available

Abstract

We prove a strong law of large numbers for the rescaled asymmetric simple exclusion process. By a coupling procedure we show that the density profile is a weak solution to a first order quasilinear partial differential equation. Moreover, the monotonicity of the process allows us to show that it is the unique solution satisfying the entropy condition. The local equilibrium is then an easy consequence.

Page Thumbnails

  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550
  • Thumbnail: Page 
551
    551
  • Thumbnail: Page 
552
    552
  • Thumbnail: Page 
553
    553
  • Thumbnail: Page 
554
    554
  • Thumbnail: Page 
555
    555
  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558
  • Thumbnail: Page 
559
    559
  • Thumbnail: Page 
560
    560